# SDR NOCA16006

- Difficulty date: September 29, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 1200-1330
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LEFT TRANSITION PANEL CORRODED FROM STA 1200 - 1330.  REMOVED CORROSION PER SRM 51-10-03.  REINSPECT AND EVALUATE FOR CORROSION LEVEL, BLENDED OFF CORROSION AND ALODINED AND PAINTED LEFT TRANSITION PANEL AT STA 1200-1330 PER 51-10-02 SRM.
